Please help me i have a high fever?

Im 19..ive had a high fever since yesterday(not too high, around 38 celsius)..ive taken lots of paracetamol(7 pills since yesterday) a total of 3200 mg Im in so much pain, my ears throat and head are killing me..im shivering and i feel dizzy. My boyfriend is busy; parents are and i cant drive to the hospital. Not now atleast. Is it okay for me totake 2 more pills? Theyre 500 mg..i know they would help..im just afraid ive ingested too much

2 Answers

Relevance
  • 8 years ago

    Paracetamol can be taken every 4 hours and is quite safe. your fever actually is not that high. It sounds like you have the flu, but only a doctor can tell you for sure. If you can make an appointment with yours soon, I would strongly suggest that. if the pills are 500mg each, you can take 2 of them every 4 hours. Feel better soon!

  • 8 years ago

    Your probably really sick u should go see a doctor immidieatly

Still have questions? Get your answers by asking now.